# SDR SWAA2024010431568

- Difficulty date: December 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD WEB AT BS 792 TO BS 847; STR 24R TO STR 26R<[01] REPLACED THRESHOLD WEB AT BS 792 TO BS 847 IAW SRM 51-40-02; DWG 146A8340.;[02] VERIFIED CORRECTIVE ACTION COMPLETE THROUGH STEPS 1-5; MEASUREMENT TABLE VERIFIED.
